Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dry skin. Prescribed benzamycin gel making skin more dry. Which moisturizer to use?

hi i have a few questions: I have had dry skin from start. I first started using Pond Cold Cream, which made my skin oily. 1 year ago my doctor prescribed me benzamycin gel, which . I notice drys my skin out . So when ever I wash my face it turns red near my mouth and under eyes near nose .I do not know which moisturizer to use. Im not sure what to do i only use hhhh gggggg benzamycin once a week now, before it was daily. out
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..thanks for your query.
Benzamycin contains both benzoyl peroxide and erythromycin; these are anti-acne medications and in many people, skin gets drier on repeated use.Do you still have pimples? If not, you can stop this completely. You can use Clindamycin gel occassioanaly if you have few eruptions.
For a regular care of the dry skin you have, you can use Cetaphil cleanser for dry/sensitive skin. After washing face, you should apply a non comedogenic ,oil free moisturizer ,which are available with many pharmaceutical companies OTC in most countries.U might need to repeat applications of the moisturizer according to the nature of your skin.Finally, a sunscreen should be applied 20 mins before sun exposure and repeated 4-5hourly.The sunscreen should be non Comedogenic as well.
hope this helps..take care!
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor